RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 11  


Approximation of solutions of the equation $\overline\partial^jf=0$, $j\geqslant1$, in domain with quasiconformal boundary
V. V. Andrievskii, V. I. Belyi, V. V. Maimeskul
1443
On the uniqueness of trigonometric series
G. G. Gevorkyan
1462
Solvability of some elliptic problems with critical exponent of nonlinearity
I. A. Kuzin
1475
On the sharpness of Novikov type inequalities for manifolds with free Abelian fundamental group
A. V. Pajitnov
1486
Multiplier operators connected with the Cauchy problem for the wave equation. Difference regularization
B. S. Rubin
1524
On the use of graphs for computing a basis, growth and Hilbert series of associative algebras
V. A. Ufnarovskii
1548
Orientability of bundles: obstruction theory and applications to $K$-theory
Yu. B. Rudyak
1561
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019